## The Association for Psychoanalytic Medicine

collaborating society of





## Attacks on Thinking: Dialogues on the Distortion of Reality in the Social Sphere

Saturday, April 26, 2025, 9am - 4:10pm The Lee C. Bollinger Forum, 125th Street and Broadway and via Zoom

9:00 – 9:30 AM	Registration Coffee, Tea & Muffins (Catered by Columbia University)	Staffed by paid students
9:30 – 9:40 AM	<ul> <li>Welcome &amp; Introduction – Shabnam &amp; Ted (10 min.)</li> <li>Purpose of Day</li> <li>Review Agenda – phones; lunch; refreshments</li> <li>Questions</li> </ul>	Shabnam Ted
9:40 – 11:30 AM 1 hour 50 minutes	Panel 1: Repeating History with Destructive Aggression, Media I (aka, "Reviving Voldemort & the Death Eaters")  • Introductions – Ted 5 min.  • Presentations by panelists  • Small group discussions  • Whole group conversation  Moderator: Ted Kenny	Frank Y. Dagmar H. Ivor S. Jim K.
11:30 – 11:45 AM	Short Break	
11:45 AM– 1:35 PM 1 hour 50 minutes	Panel 2: Limiting Freedoms & Targeting Groups, Media II (aka, "Finagling Authoritarianism")  Introductions – David 5 min.  Presentations by panelists  Small group discussions  Whole group conversation  Moderator: David Lindy	Zahid C. Lauren D. Dionne P. Ben K.

1:35 - 2:05 PM	Break – Lunch (Catered by Columbia) Announced by Ted or Shabnam	
2:05 – 3:55 PM 1 hour 50 minutes	Panel 3: Attacking Higher Education, Group Psychology & The Social Unconscious (aka, "Burning Books") Introduction – Shabnam 5 min. Presentations by panelists Small group discussions Whole group conversation Moderator: Shabnam Shakibaie Smith	Carlo I.A. Usha TN. Eric M. Karim D.
3:55 – 4:10 PM	Ending – Ted Kenny & Shabnam Shakibaie Smith  • Concluding Remarks	

Total educational activity time: 330 minutes

5.5 CME credits